# SDR DXTA2013052105401

- Difficulty date: May 20, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 12,866 hours, 8,045 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bungee
- Part number: 67903515
- Part serial: 012
- Condition: Contaminated
- Location: Elevator Sys
- Part time: 12,866 hours, 8,045 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH AUTOPILOT OFF, ELEVATOR JAMS AT CERTAIN CONTROL COLUMN POSITIONS.  THE CONTROL COLUMN FELT LIKE IT WAS IN A DETENT AND REQUIRED FORCE TO MOVE IT OUT.  THIS WAS AT 170 KNTS WITH FLAPS 15.  OPERATED SYSTEM WITH AND WITHOUT ENGINES RUNNING, NO DEFECTS NOTED. OPERATED THE AUTOPILOT SYSTEM WITH NO DEFECTS NOTED. OPERATED PITCH FEEL, NO DEFECTS NOTED. VISUALLY INSPECTED THE ELEVATOR CONTROL SYSTEM FROM COCKPIT TO THE ELEVATORS IAW MM 27-50-30, NO DEFECTS NOTED.  FOUND LT ELEVATOR BUNGEE HAD AN OILY AND GRITTY SUBSTANCE ON BUNGEE.  R & R LT ELEVATOR BUNGEE IAW MM 27-34-00.  OPS CHECKED GOOD.
